×

On the contact boundaries of normal surface singularities. (English. Abridged French version) Zbl 1080.32025

Summary: The abstract boundary \(M\) of a normal complex-analytic surface singularity is canonically equipped with a contact structure. We show that if \(M\) is a rational homology sphere, then this contact structure is uniquely determined by the topological type of \(M\). An essential tool is the notion of open book carrying a contact structure, defined by E. Giroux.

MSC:

32S25 Complex surface and hypersurface singularities
32S55 Milnor fibration; relations with knot theory
57R17 Symplectic and contact topology in high or arbitrary dimension
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bădescu, L, Algebraic surfaces, (2001), Springer
[2] Cantwell, J; Conlon, L, Isotopies of foliated 3-manifolds without holonomy, Adv. in math., 144, 13-49, (1999) · Zbl 0934.57033
[3] Caubel, C; Tibăr, M, Contact boundaries of hypersurface singularities and of complex polynomials, (), 29-37 · Zbl 1072.32023
[4] Giroux, E, Géométrie de contact: de la dimension trois vers LES dimensions supérieures, (), 405-414 · Zbl 1015.53049
[5] E. Giroux, Contact structures and symplectic fibrations over the circle, Notes of the Summer School “Holomorphic Curves and Contact Topology”, Berder, June 2003; Available at: http://www-fourier.ujf-grenoble.fr/ eferrand/berder.html
[6] Massey, W.S, A basic course in algebraic topology, (1991), Springer · Zbl 0725.55001
[7] Milnor, J, Singular points of complex hypersurfaces, (1968), Princeton Univ. Press · Zbl 0184.48405
[8] Neumann, W, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. amer. math. soc., 268, 2, 299-344, (1981) · Zbl 0546.57002
[9] Pichon, A, Fibrations sur le cercle et surfaces complexes, Ann. inst. Fourier (Grenoble), 51, 2, 337-374, (2001) · Zbl 0971.32013
[10] Ustilovsky, I, Infinitely many contact structures on S4m+1, I.m.r.n., 14, 781-792, (1999) · Zbl 1034.53080
[11] Varchenko, A.N, Contact structures and isolated singularities, Moscow univ. math. bull., 35, 2, 18-22, (1980) · Zbl 0461.53022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.